# SDR ASOA2015022312266

- Difficulty date: January 23, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 15,189 hours, 9,953 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON LT 2 SLAT ON OTBD SIDE CAUSED BY SCREW STICHING OUT.  BLENDED DAMAGE TO SMOOTH CONTOUR IAW SRM 51-12-00-001-001-A01.  RECEIVED STS EA 32-2015-034 01-26-15.  COMPLIED WITH PERMANMENT REPAIR OF STS EA 32-2015-034, DATED 1/26/2015.  RECEIVED ECTC EA-32-2015034 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON NON-ROUNTINE WC.
